MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II CALIBRATORS; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II CALIBRATORS; IN-VITRO DIAGNOSTICS
Catalog Number 6900053
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that higher than expected vitros ipth2 results were obtained from two levels of non-vitros biorad lot 88750 quality controls and two different patient correlation samples using vitros immunodiagnostics products ipth2 calibrator kit, lot 0330 tested on a vitros 5600 integrated system.The assignable cause of the event was a suboptimal calibration event.The higher than expected results were generated from a new reagent lot, from calibration curve 8940.Cal curve 8940 signals were atypically lower than the peer signals.A performance issue with vitros ipth2 reagent lot 0330 and the vitros 5600 integrated system did not likely contribute to the event.Since vitros ipth2 reagent lot 0330 was a new reagent lot, there was no historic quality controls.However, acceptable vitros ipth reagent lot 0330 performance was obtained after calibration using an alternate set of vitros ipth2 calibrators.Therefore, it is unlikely a reagent or instrument related performance issue contributed to the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros ipth2 reagent lot 0330.The customer stated the set of vitros ipth2 lot 0330 calibrators were reconstituted using a fixed volume pipette.No additional information was provided.Therefore, it is unknown if the calibrators were handled properly and improper fluid handling protocol cannot be ruled out as contributing to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros ipth2 results obtained from two levels of non-vitros biorad lot 88750 quality controls and two different patient correlation samples using vitros immunodiagnostics products ipth2 calibrators, lot 0330 tested on a vitros 5600 integrated system.Biorad l1 vitros ipth2 results of 41.5, 40.4, 39.8 and 41.1 ng/ml vs.The expected vitros ipth2 baseline mean result of 30.29 ng/ml.Biorad l2 vitros ipth2 results of 636.4, 633.9, 643.3 and 648.7 ng/ml vs.The expected vitros ipth2 baseline mean result of 461.89 ng/ml patient correlation sample 1 vitros ipth2 result of 100.7 ng/ml vs.The expected vitros ipth2 result of 74.2 ng/ml.Patient correlation sample 2 vitros ipth2 result of 153.5 ng/ml vs.The expected vitros ipth2 result of 113.5 ng/ml.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher than expected results were obtained from correlation samples that were not reported outside of the laboratory or from non-patient quality control samples.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II CALIBRATORS
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25443134
Report Number3007111389-2026-00110
Device Sequence Number12216162
Product Code JIT
UDI-Device Identifier10758750032716
UDI-Public(01)10758750032716(17)260907(11)250712(10)0330
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2026
Device Catalogue Number6900053
Device Lot Number0330
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown